# SDR HEEA083198

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- Aircraft time: 10,138 hours
- Engine: Allsn 250C20B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transducer
- Part number: 206061535007
- Condition: Inoperative
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSDUCER SHOWING NO FUEL PRESSURE INDICATIION. SCRAPPED.
